Electron. J. Diff. Eqns., Vol. 2003(2003), No. 32, pp. 1-10.

Boundary-value problems for first and second order functional differential inclusions

Shihuang Hong

This paper presents sufficient conditions for the existence of solutions to boundary-value problems of first and second order multi-valued differential equations in Banach spaces. Our results obtained using fixed point theorems, and lead to new existence principles.

Submitted January 10, 2003. Published March 28, 2003.
Math Subject Classifications: 34A60, 34K10.
Key Words: Functional differential inclusions, boundary value problems, completely continuous multivalued map, cone, Banach space.

Show me the PDF file (196K), TEX file, and other files for this article.

Shihuang Hong
College of science and engineering
Hainan university
Haikou, 570228, China
email: hongshh@hotmail.com

Return to the EJDE web page